Algebraic, Rational and Puiseux Series Solutions of Systems of Autonomous Algebraic ODEs of Dimension One

José Cano, Sebastian Falkensteiner, J. Rafael Sendra. Algebraic, Rational and Puiseux Series Solutions of Systems of Autonomous Algebraic ODEs of Dimension One. Mathematics in Computer Science, 15(2):189-198, 2021. [doi]

@article{CanoFS21,
  title = {Algebraic, Rational and Puiseux Series Solutions of Systems of Autonomous Algebraic ODEs of Dimension One},
  author = {José Cano and Sebastian Falkensteiner and J. Rafael Sendra},
  year = {2021},
  doi = {10.1007/s11786-020-00478-w},
  url = {https://doi.org/10.1007/s11786-020-00478-w},
  researchr = {https://researchr.org/publication/CanoFS21},
  cites = {0},
  citedby = {0},
  journal = {Mathematics in Computer Science},
  volume = {15},
  number = {2},
  pages = {189-198},
}